# SDR DALA2024012601200

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 7,748 hours, 3,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, LBL 23 CORRODED AT AFT END. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0005:2500-2647/108 00207 COMPLIED WITH PRI 614686-14 REV 0, 01 AND ER/A 614686-14 REV O. ALL CORRODED PARTS WERE REMOVED AND NEW PARTS SPLICED IN. (LP#0170879)
